Aspirin 500 mg Extra Strength Tablets Small Bottle

  • Description & Features

For all kinds of aches and pains, ASPIRIN is an effective way to relieve pain so you can get back to your busy life. To be sure this product is right for you, always read and follow the label. Fast and effective relief of headaches, back pain, muscle aches, toothache, pain of inf]inflammation, joint pain and also relief from pain and fever due to cold and flu.

Directions: (Adults over 18 years) During a heart attack: Call 911, then, crush or chew 2 – ASPIRIN 81mg or ASPIRIN 81mg Quick Chews tablets or 1 – ASPIRIN Regular Strength325mg tablet/caplet.

Ingredients: Acetylsalicylic Acid 500mg. Non-Medicinal Ingredients: Carnauba wax, corn starch, D&C Red #7, FD&C Blue #2, FB&C Red #40, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin.

Caution: Contains enough drug to seriously harm a child; Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted aboutReye’s Syndrome, a rare but serious illness reported to be associated with ASA.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Aspirin Products

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.63ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;